Exportar registro bibliográfico


Metrics:

Conformal measures and Hausdorff dimension for infinitely renormalizable quadratic polynomials (1999)

  • Autor:
  • Autor USP: PRADO, EDUARDO ALMEIDA - IME
  • Unidade: IME
  • DOI: 10.1007/bf01235673
  • Assunto: SISTEMAS DINÂMICOS
  • Language: Inglês
  • Source:
  • Acesso à fonteDOI
    Informações sobre o DOI: 10.1007/bf01235673 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo NÃO é de acesso aberto
    • Cor do Acesso Aberto: closed

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      PRADO, Eduardo de Almeida. Conformal measures and Hausdorff dimension for infinitely renormalizable quadratic polynomials. Boletim da Sociedade Brasileira de Matemática[S.l.], v. 30, n. 1, p. 31-52, 1999. Disponível em: < https://doi.org/10.1007/bf01235673 > DOI: 10.1007/bf01235673.
    • APA

      Prado, E. de A. (1999). Conformal measures and Hausdorff dimension for infinitely renormalizable quadratic polynomials. Boletim da Sociedade Brasileira de Matemática, 30( 1), 31-52. doi:10.1007/bf01235673
    • NLM

      Prado E de A. Conformal measures and Hausdorff dimension for infinitely renormalizable quadratic polynomials [Internet]. Boletim da Sociedade Brasileira de Matemática. 1999 ; 30( 1): 31-52.Available from: https://doi.org/10.1007/bf01235673
    • Vancouver

      Prado E de A. Conformal measures and Hausdorff dimension for infinitely renormalizable quadratic polynomials [Internet]. Boletim da Sociedade Brasileira de Matemática. 1999 ; 30( 1): 31-52.Available from: https://doi.org/10.1007/bf01235673


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020